# SDR SWAA2013010811257

- Difficulty date: December 23, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB THRESHOLD WEB STA 794-847 RBL 20-28 AND WL160.   REMOVED AND REPLACED WEB IAW SRM.
